# SDR AALA20180124009

- Difficulty date: January 23, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 70,353 hours, 8,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 210013
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SWITCH AT THE L1 CABIN FLIGHT ATTENDANT PANEL,  POWER LIGHT REMAINS ILLUMINATED WITH SWITCH ON OR OFF.  REPLACED THE SWITCH IAW 33-51-12. OPS CHECKED NORMAL.
